MAUDE Adverse Event Report: STRYKER SPINE-US 10X32X6DEG-11; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 10X32X6DEG-11; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48956106
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
On (b)(6) 2019, an x-ray suggested the cage was broken.No revision surgery is planned as patient has no complaint of pain or any other adverse event.
 
Event or Problem Description
 
Event or Problem Description
On 22 may 2019, an x-ray suggested the cage was broken.No revision surgery is planned as patient has no complaint of pain or any other adverse event.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned because it remains implanted in patient.Device and complaint history and no relevant manufacturing issues or similar complaints were identified.Without the device, a definite root cause cannot be determined.It is unknown if fusion occurred, but based on the length of implantation (1 year), the most likely root cause is fatigue fracture due to possible pseudoarthrosis.

Brand Name
10X32X6DEG-11
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8724848
Report Number3004024955-2019-00024
Device Sequence Number19264874
Product Code MAX
UDI-Device Identifier07613327295146
UDI-Public07613327295146
Combination Product (Y/N)N
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48956106
Device Catalogue Number48956106
Device Lot NumberAP9D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer08/01/2019
08/28/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date08/05/2019
07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight80